# SDR QXEA0101708

- Difficulty date: October 31, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 43,270 hours, 53,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Burned Out
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CABIN FORWARD EMERGENCY EXIT SIGN HAS NUMEROUS LAMPS BURNED OUT. REMOVED AND REPLACED CIRCUIT BOARD. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
